# SDR JR2R20170206296

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 60,920 hours, 51,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 59543795
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1322 LBL 19-28 LOWER SIDE HAS DAMAGED NUTPLATES AND CORROSION.
